# SDR USAA050564

- Difficulty date: April 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND FRAME CRACKED, BS 727B BETWEEN S22L AND S24L.  REPAIR PCW IAW SRM 53-00-07.  (M)
